# SDR DHL2001801523

- Difficulty date: September 29, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Nr 4 Main Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN TANK-CHANNEL ASSY CRACKED (REF ACCESS DOOR 505C).  REMOVED AND REPLACED CHANNEL ASSY PER S/B 57-65 PG 1-5.  LEAK CHECK ACCOMPLISHED.
